# SDR COMA9910083

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 20159
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 39948E2903
- Condition: Malfunction
- Location: Rt Cockpit
- Part time: 18,805 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS AIR SPEED INDICATOR STUCK AT 100 KTS.  REPLACED AIRSPEED INDICATOR.
